# SDR IPXA2018092874480

- Difficulty date: September 19, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Bs 1372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK UPPER AFT WEB WAS CRACKED AT BS 1372, RBL 80 AND WL 54. REPAIRED THE WEB IAW EO MD11-5710-70026-A.  MAJOR.
